# SDR ABXA000354

- Difficulty date: July 28, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 56,342 hours, 54,136 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 99193309
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE RIB CRACKED AT AFT END BETWEEN STATION X0S 481 AND X0S 530.  REPAIRED IAW DC9 SRM.
